MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL MICRUSFRAME14 4MM X 8CM; NEUROVASCULAR EMBOLIZATION DEVICE

MEDOS INTERNATIONAL SARL MICRUSFRAME14 4MM X 8CM; NEUROVASCULAR EMBOLIZATION DEVICE
Catalog Number MFR140408
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/17/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the micrisframe14 4mm x 8cm (mfr140408/(b)(6)) kinked during the intervention case.The physician used another coil and the procedure done well.No patient injury was reported.No additional information is available.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).The purpose of this mdr submission is to report the findings of the device investigation.The embolic coil is slightly kinked in different sections, the finding meet regulatory reporting criteria.Information regarding patient weight, height, medical history, race, and ethnicity was not reported.Section d2b ¿ procode: krd/hcg.Section e1 ¿ initial reporter: the customer contact information, including name, occupation, phone, fax, and e-mail address, was not reported.A non-sterile micrisframe14 4mm x 8cm was received contained in the decontamination pouch.Upon receiving the device, a visual inspection was performed, and no apparent damage was observed.The device was inspected under microscopic magnification, and it was found that the embolic coil is slightly kinked in different sections; it remains attached to the resistance heating (rh) coil.No other damages were found in the device.The issue documented that the coil was kinked was confirmed based on the kink damage found on the coil.Coil kinking is a known potential issue associated with the use of this device.The instructions for use (ifu) provide proper handling instructions for the device to prevent such issues from occurring.Kinking can occur during procedure handling where force may have been inadvertently applied.There is no indication that the issue reported in the complaint results from a defect inherently related to the device.As part of cerenovus quality process, all devices are manufactured, inspected, and released to approved specifications.Devices undergo 100% inspection at different points during the manufacturing process to prevent damages such as coil kinking from leaving the facility.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no capa activity is required.A manufacturing record evaluation was performed, and no non-conformance was found during the review.It should be noted that multiple factors could cause product failure.The instructions for use (ifu) contain the following precautions: ¿if repositioning of the microcoil is necessary, carefully observe the motion of the microcoil in respect to the dpu wire while retracting the microcoil under fluoroscopy.If the microcoil movement is not one-to-one with the dpu wire, or if repositioning is difficult, the microcoil may have become stretched and could possibly break.Gently remove and discard the microcoil system.¿ pulling the exposed microcoil through the rhv grommet may damage the coil.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
MICRUSFRAME14 4MM X 8CM
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC. (FREMONT)
47709 fremont blvd
fremont CA 94538
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
3035526892
MDR Report Key18347402
Report Number3008114965-2023-00963
Device Sequence Number6222011
Product Code KRD
UDI-Device Identifier10886704077985
UDI-Public10886704077985
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K150319
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2023
Device Catalogue NumberMFR140408
Device Lot Number30409562
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/01/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2023
Initial Report FDA Received Date12/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/21/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown